# SDR DALA2022081905637

- Difficulty date: August 19, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,883 hours, 29,706 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2371654) DURING INSPECTION FOUND CORROSION ON INTERCOSTAL BTW STA 847-867 BTW S-25L TO S-26L AT AFT CARGO COMPARTMENT. INTERCOSTAL BTW STA 847-867 BTW S-25L TO S-26L AT AFT CARGO COMPARTMENT WAS REPLACED PER DWG 149A8109 REV.B AND B737-800 SRM 51-40-02-0G.
